# SDR 07FDEA04571

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RT TRUNNION FITTING CRACKED.  CARRIED OUT REPAIR AS PER SRM 53-40-00   FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
